MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.iop.0000203304.22031.b5

Медицинская библиотека · Ophthalmic plastic and reconstructive surgery · 2006

Diplopia associated with the cosmetic use of botulinum toxin a for facial rejuvenation.

Aristodemou Petros, Watt Linda, Baldwin Claire, Hugkulstone Charles

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report three cases in which cosmetic injections of botulinum toxin A around the eye caused diplopia. Diplopia was due to inferior oblique paresis, which was bilateral in two cases. We suggest that consent for periocular botulinum toxin procedures should include a warning about diplopia.

Для цитирования: Aristodemou Petros, Watt Linda, Baldwin Claire, Hugkulstone Charles. Diplopia associated with the cosmetic use of botulinum toxin a for facial rejuvenation.. Ophthalmic plastic and reconstructive surgery. 2006. DOI: 10.1097/01.iop.0000203304.22031.b5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.